$0.00
FREE SHIPPING OVER $99*

Gaviscon Dual Action 16 Tablets

  Product ID: 58039

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Gaviscon Dual Action 16 Tablets

Gaviscon Dual Action 16 Tablets

Product ID: 58039
$4.99
SAVE $0.59
Don't Pay RRP: $5.58
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Gaviscon Dual Action Tablets Chewable Peppermint provide improved indigestion relief and soothing heartburn relief.

Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. It works in two different ways:

1) More effective reduction of excess stomach acid to relieve discomfort.

2) Forms a protective layer over the stomach contents to soothe the burning pain in your chest.

Warnings

Not recommended for children under 6 years.

CAUTION

Keep out of reach of children

Ingredients

Each tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate. Contains Aspartame. Phenylketonurics: Contains Phenylalanine.

Directions

Chew tablets thoroughly before swallowing and follow with water if desired.
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Customers Who Bought This Product Also Bought...